# SDR C2XA10SH058

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT LOWER EXT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
